# SDR AALA202301171476

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 60,997 hours, 30,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R DIFFICULT TO ARM. MAINTENANCE REMOVED DEBRIS FROM GIRT BAR, CLEANED AND LUBED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
